Per citar aquest document: http://ddd.uab.cat/record/38673
Subsets of hardy-class zero in the ball
Thomas, Pascal J.

Data: 1990
Resum: We consider the problem of whether a union of complex hyperplanes can be a subset of a zero variety for the Hardy classes of the ball. A sufficient condition is found, consisting in a strong geometric separatedness requirement, together with a quantitative requirement slightly stronger than the necessary condition for Nevanlinna class zero varieties.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 135-144, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34190_10


10 p, 198.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-08, darrera modificació el 2016-06-11



   Favorit i Compartir